Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 48, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 12, 2011, 5:05 AM CDT for Val Verde County, Texas. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 5:05 AM CDT (10:05 UTC)
- Expired
- May 12, 2011, 5:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 121 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 5:25 AM CDT | HAIL 0.7 | Langtry, TX | RPT FROM BORDER PATROL |
| May 12, 5:25 AM CDT | HAIL 1 | 10 Sw Carta Valley, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 3:18 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 10.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2151 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 2314 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
976
WUUS54 KEWX 121005
SVREWX
TXC465-121045-
/O.NEW.KEWX.SV.W.0048.110512T1005Z-110512T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 AM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VAL VERDE COUNTY...
* UNTIL 545 AM CDT.
* AT 459 AM CDT...NWS METEOROLOGISTS HAVE DETECTED SEVERAL SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES NORTHEAST OF LANGTRY...AND MOVING EAST AT 15 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE SEMINOLE CANYON STATE PARK...
LOMA ALTA AND COMSTOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3001 10166 3015 10071 2951 10072 2964 10132
2965 10132 2965 10138 2973 10141 2977 10147
2976 10155 2978 10156 2976 10158 2977 10165
TIME...MOT...LOC 1005Z 262DEG 12KT 2993 10142
$$1 follow-up statement
801
WWUS54 KEWX 121032
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
532 AM CDT THU MAY 12 2011
TXC465-121045-
/O.CON.KEWX.SV.W.0048.000000T0000Z-110512T1045Z/
VAL VERDE TX-
532 AM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR VAL VERDE COUNTY...
AT 528 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED NEAR
SHUMLA AND 5 MILES SOUTH OF LOMA ALTA...MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAINS CAN ALSO BE EXPECTED AND WILL CAUSE FLASH FLOODING.
SOME LOCATIONS IN THE WARNING AREA INCLUDE DEVILS RIVER STATE NATURAL
AREA...ROUGH CANYON REC AREA...DEVILS SHORES...PAFFORD CROSSING...
BAKERS CROSSING...VINEGARONE...SEMINOLE CANYON STATE PARK...LOMA ALTA
AND COMSTOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3001 10166 3015 10071 2951 10072 2964 10132
2965 10132 2965 10138 2973 10141 2977 10147
2976 10155 2978 10156 2976 10158 2977 10165
TIME...MOT...LOC 1030Z 296DEG 12KT 2984 10134
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:36 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 12, 3:36 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 336 AM CDT THU MAY 12 2011 .DISCUSSION... CONVECTION RAPIDLY STARTING TO FIRE OUT WEST ALONG THE RIO GRANDE AND OVER THE WESTERN EDWARDS PLATEAU. THIS CONVECTION IS DUE TO A SURFACE BOUNDARY...APPROACHING UPPER LEVEL JET AND MINIMAL CAPPING. WILL GO WITH CHANCE POPS DUE TO HIGH CAPES WILL MENTION SEVERE. SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 AM (15Z). WATCH WILL LIKELY BE EXTENDED EASTWARD OR OTHER WATCHES ISSUED EAST IF THIS ONE LATER TODAY INTO TONIGHT AS THE SYSTEM PROGRESSES EASTWARD. A COLD FRONT WILL MOVE ACROSS THE AREA EARLY FRIDAY ENDING THE POPS. FOR THIS WEEKEND INTO EARLY NEXT WEEK...SURFACE TO UPPER LEVEL RIDGES PERSISTS OVER THE AREA. HAVE GONE A LITTLE WARMER THAN GUIDANCE HIGHS DUE TO SLIGHT DOWNSLOPE ALOFT. BY THE MIDDLE OF NEXT WEEK ANOTHER UPPER LEVEL TROUGH MOVES INTO THE WESTERN STATES WITH THE SURFACE HIGH MOVING OFF TO THE EAST ALLOWING FOR A SOUTHERLY FLOW AND LOWER LEVEL MOISTURE TO RETURN ALONG WITH WARMER NIGHTTIME TEMPERATURES. THE NEXT RAIN MAKING SYSTEM IS LIKELY THE END OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 88 69 86 61 83 / 40 40 10 0 0 AUSTIN BERGSTROM INTL AIRPORT 89 69 86 56 82 / 40 40 10 0 0 NEW BRAUNFELS MUNI AIRPORT 90 68 89 59 83 / 40 30 - 0 0 BURNET MUNI AIRPORT 87 66 82 57 80 / 40 30 - 0 0 DEL RIO INTL AIRPORT 94 71 94 66 88 / 40 10 - 0 0 GEORGETOWN MUNI AIRPORT 87 68 83 57 80 / 40 40 10 0 0 HONDO MUNI AIRPORT 91 68 93 60 86 / 40 30 - 0 0 SAN MARCOS MUNI AIRPORT 89 70 87 59 82 / 40 40 10 0 0 LA GRANGE - FAYETTE REGIONAL 87 72 85 59 81 / 40 40 20 0 0 SAN ANTONIO INTL AIRPORT 89 70 89 62 84 / 40 30 - 0 0 STINSON MUNI AIRPORT 90 71 92 64 86 / 40 30 - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...04
Hazardous weather outlook, May 12, 3:55 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 355 AM CDT THU MAY 12 2011 TXZ171>173-183>194-202>209-217>225-228-131200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 355 AM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 AM THURSDAY MORNING FOR THE WESTERN HALF OF THE REGION. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT THIS REGION THROUGH 10 AM. LOCATIONS ACROSS THE EASTERN SECTIONS OF THE HILL COUNTRY AND SOUTH CENTRAL TEXAS WILL SEE THE CHANCE FOR SHOWERS AND STRONG THUNDERSTORMS LATER THIS MORNING AND INTO THE AFTERNOON. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS DURING THE AFTERNOON AND INTO THE EVENING...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A COLD FRONT WILL MOVE SOUTH THROUGH THE REGION ON FRIDAY. THIS WILL USER IN COOLER AND DRIER AIR WITH NO SIGNIFICANT WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND INTO THURSDAY EVENING.
In the hours before
Special weather statement, May 11, 11:33 PM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1133 PM CDT WED MAY 11 2011 TXZ191-192-208-120500- CALDWELL-HAYS-TRAVIS- 1133 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...CENTRAL HAYS AND EXTREME SOUTHERN TRAVIS COUNTIES UNTIL MIDNIGHT CDT... AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES EAST OF WIMBERLEY...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KYLE... BUDA... UHLAND... NIEDERWALD... MUSTANG RIDGE... MOUNTAIN CITY... MENDOZA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, May 11, 11:35 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1135 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM HAIL 6 NNE WIMBERLEY 30.07N 98.06W
05/11/2011 E1.75 INCH HAYS TX PUBLIC
GOLF BALL SIZE HAIL ALONG WITH HEAVY RAIN.
&&
EVENT NUMBER EWX1100136
PMLocal storm report, May 11, 11:49 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 5 SSE SEGUIN 29.51N 97.94W
05/10/2011 M0.88 INCH GUADALUPE TX COCORAHS
PENNY TO NICKLE SIZE HAIL
1204 PM HAIL 13 NW KERR WILDLIFE MGM 30.22N 99.67W
05/11/2011 E1.00 INCH KERR TX PUBLIC
0220 PM HAIL 13 NNE HARPER 30.47N 99.17W
05/11/2011 E0.50 INCH GILLESPIE TX PUBLIC
PEA TO MARBLE SIZE HAIL NEAR DOSS.
0250 PM HAIL 5 NNW ENCHANTED ROCK ST 30.58N 98.88W
05/11/2011 M1.00 INCH LLANO TX CO-OP OBSERVER
PEA TO 1 HAIL AND HEAVY RAIN
0312 PM HAIL QUEMADO 28.95N 100.63W
05/11/2011 E1.75 INCH MAVERICK TX POST OFFICE
0315 PM HAIL 8 SE CASTELL 30.62N 98.40W
05/11/2011 E0.88 INCH BURNET TX PUBLIC
DIME TO NICKEL
0339 PM HAIL LLANO 30.75N 98.67W
05/11/2011 E1.00 INCH LLANO TX LAW ENFORCEMENT
0404 PM HAIL 9 SSW LLANO 30.63N 98.73W
05/11/2011 E0.50 INCH LLANO TX PUBLIC
PEA TO HALF INCH SIZE HAIL... 2.40 INCHES OF RAINFALL
IN 39 MINUTES.
0435 PM HAIL 1 SW KINGSLAND 30.65N 98.47W
05/11/2011 E0.25 INCH LLANO TX TRAINED SPOTTER
0440 PM HAIL 1 S KINGSLAND 30.65N 98.45W
05/11/2011 M0.88 INCH LLANO TX TRAINED SPOTTER
0455 PM HAIL 6 NNW MARBLE FALLS 30.66N 98.30W
05/11/2011 E0.25 INCH BURNET TX TRAINED SPOTTER
0500 PM HAIL 7 S BURNET 30.66N 98.23W
05/11/2011 E0.50 INCH BURNET TX LAW ENFORCEMENT
PEA TO MARBLE SIZE HAIL
0530 PM HAIL 5 S BERTRAM 30.67N 98.06W
05/11/2011 E1.00 INCH BURNET TX TRAINED SPOTTER
LARGE HAIL NEAR OATMEAL ALONG WITH AN INCH OF RAINFALL
IN LESS THAN 30 MINIUTES.
0645 PM HAIL 15 SW LLANO 30.60N 98.85W
05/11/2011 M1.50 INCH LLANO TX CO-OP OBSERVER
PING PONG BALL SIZE HAIL AND 1.90 INCHES OF RAINFALL IN
30 MINUTES.
0720 PM HAIL 12 NE HARPER 30.42N 99.11W
05/11/2011 E1.00 INCH GILLESPIE TX PUBLIC
NICKEL TO NEAR QUARTER SIZE HAIL.
0720 PM HAIL 9 SSW LLANO 30.63N 98.73W
05/11/2011 M1.75 INCH LLANO TX PUBLIC
HALF INCH TO GOLFBALL SIZE HAIL AND HEAVY RAIN.
0810 PM HAIL 18 S LLANO 30.49N 98.67W
05/11/2011 E0.75 INCH GILLESPIE TX CO-OP OBSERVER
NEAR PENNY SIZE HAIL NEAR ENCHANTED ROCK STATE PARK.
0850 PM HAIL 3 N ROUND MOUNTAIN 30.48N 98.35W
05/11/2011 E0.50 INCH BLANCO TX PUBLIC
HIGH WINDS AND HALF INCH HAIL NORTH OF ROUND MOUNTAIN
0925 PM HAIL 6 S MARBLE FALLS 30.49N 98.27W
05/11/2011 E0.50 INCH BURNET TX PUBLIC
PEA TO NEAR HALF INCH HAIL SOUTH OF MARBLE FALLS. ALSO
1.20 INCHES OF RAINFALL IN 45 MINUTES.
0933 PM HAIL 3 S ANDICE 30.74N 97.85W
05/11/2011 E0.25 INCH WILLIAMSON TX CO-OP OBSERVER
PEA SIZE HAIL AND HEAVY RAIN
0935 PM HAIL 1 E FLORENCE 30.84N 97.78W
05/11/2011 E0.70 INCH WILLIAMSON TX CO-OP OBSERVER
DIME SIZE HAIL...STRONG WINDS AND HEAVY RAIN.
1009 PM HAIL 1 N JARRELL 30.83N 97.60W
05/11/2011 E1.00 INCH WILLIAMSON TX PUBLIC
HALF INCH TO INCH SIZE HAIL IN JARRELL
1015 PM HAIL 1 S JARRELL 30.80N 97.60W
05/11/2011 M1.00 INCH WILLIAMSON TX STORM CHASER
ONE INCH HAIL AND WIND GUSTS TO 40 MPH.
1015 PM HAIL 2 N JARRELL 30.85N 97.60W
05/11/2011 M1.00 INCH WILLIAMSON TX CO-OP OBSERVER
HALF INCH TO ONE INCH SIZE HAIL AND STRONG WINDS. 1.20
INCHES OF RAINFALL.
1056 PM HAIL 6 NNE WIMBERLEY 30.07N 98.06W
05/11/2011 E1.75 INCH HAYS TX PUBLIC
GOLF BALL SIZE HAIL ALONG WITH HEAVY RAIN.
&&
EVENT NUMBER EWX1100112 EWX1100113 EWX1100122 EWX1100114 EWX1100115
EWX1100116 EWX1100117 EWX1100123 EWX1100120 EWX1100118 EWX1100119
EWX1100124 EWX1100121 EWX1100125 EWX1100126 EWX1100127 EWX1100128
EWX1100135 EWX1100129 EWX1100131 EWX1100130 EWX1100132 EWX1100133
EWX1100134 EWX1100136
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 51 min |
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 63 min |
| May 11, 7:15 PM CDT | Areal Flood Advisory | EWX | Llano | 105 min |
| May 11, 7:59 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 46 min |
| May 11, 8:37 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano | 23 min |
| May 11, 8:42 PM CDT | Areal Flood Advisory | EWX | Burnet | 108 min |
| May 11, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 49 min |
| May 11, 9:33 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 27 min |
| May 11, 9:53 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 37 min |
| May 11, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 41 min |
| May 11, 10:49 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 41 min |
| May 12, 3:28 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| May 12, 4:20 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 12, 5:00 AM CDT | Areal Flood Advisory | EWX | Val Verde | 2 hr |
| May 12, 5:24 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 12, 5:46 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 44 min |
| May 12, 6:30 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 60 min |
| May 12, 6:40 AM CDT | Tornado Warning | EWX | Kinney | 35 min |
| May 12, 6:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Kinney, Maverick, Medina and 4 more | 61 min |
| May 12, 7:06 AM CDT | Tornado Warning | EWX | Uvalde | 39 min |
| May 12, 7:45 AM CDT | Tornado Warning | EWX | Uvalde | 45 min |
| May 12, 8:05 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Medina, Uvalde, Zavala | 40 min |
| May 12, 8:26 AM CDT | Tornado Warning | EWX | Dimmit, Maverick, Zavala | 49 min |
| May 12, 8:41 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Dimmit, Frio, Kendall and 5 more | 64 min |
| May 12, 8:49 AM CDT | River Flood Warning | EWX | Val Verde | 11 hr |
| May 12, 8:53 AM CDT | Severe Thunderstorm Warning | EWX | Travis | 37 min |
| May 12, 9:03 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 42 min |
| May 12, 9:07 AM CDT | Tornado Warning | EWX | Medina | 23 min |
| May 12, 9:11 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more | 64 min |
| May 12, 9:20 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 40 min |
| May 12, 9:26 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 49 min |
| May 12, 9:36 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Medina | 54 min |
| May 12, 9:46 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Blanco, Caldwell, Comal, Frio and 5 more | 59 min |
| May 12, 9:48 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 29 min |
| May 12, 9:50 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Dimmit, Frio, Zavala | 55 min |
| May 12, 10:02 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 118 min |
| May 12, 10:07 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 38 min |
| May 12, 10:15 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis, Williamson | 45 min |
| May 12, 10:16 AM CDT | Flash Flood Warning | EWX | Bexar | 104 min |
| May 12, 10:24 AM CDT | Flash Flood Warning | EWX | Caldwell, Hays, Travis, Williamson | 3 hr |
| May 12, 10:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 53 min |
| May 12, 10:58 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee and 1 more | 47 min |
| May 12, 11:28 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 3 more | 47 min |
| May 12, 11:32 AM CDT | Tornado Warning | EWX | Fayette, Gonzales, Lavaca | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.